# SDR USAA960225

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 294.5
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CORRODED AREA FLOOR BEAM 'T' CAP CABIN BS 294.5 LBL 10 INCHES, RBL 20.  CUT AND REPLACED T-CAP, LESS THAN 1 LB WEIGHT CHANGE, REPAIRED PER TR 53-10-04B.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
